Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I'm on day 20 of accutane. My IB started on day 4 and it is still going on like crazy now. I am so so so depressed, not because of accutane, but because of my horrible IB. It's so hard to believe that your face will be clear when the IB is so terrible. From 5-8 huge pimples a week before accutane to 20 huge pimples a week now on accutane. Plus all the small pimples and blackheads. I just feel so hopeless! I know accutane works for most people but what if it doesn't work for me? I'm only on 10mg per day because in my country they only have 10 or 20mg. Will the acne ever go away? 10mg per day seems too low. I don't even want to go out now because I swear everyone is staring at my face. I don't know what to do anymore. I start to cry every time I look in the mirror. The IB makes me so depressed and I'm having emotional breakdown.

Share this post


Link to post
Share on other sites

Hey Charlotte, I know this feeling all too well :) I just posted on my Accutane log and mentioned how I'm in a little IB right now too. I am on day 14 and my IB started about 5 days ago. Although 10 mg is a little bit low, it should still work just as well if taking the cumulative dose. You could always ask your dermatologist if you could take 20 mg or take 2 of the 20 mg a day to get a 40 mg dose, which is what I am on. It all depends on your weight though. I know that it just absolutely sucks, but try to think of this phase as your skin flushing all of your pores out! Try your best to think of this as a really good thing! These suckers are going to need to come out at some point so we might as well get them all out at once and then let our skin heal :) I know this is so much easier said than done.... but it may help you feel better, even if only for a short time. I have also read on so many logs that they were struggling with a terrible IB and all of the sudden notice their skin healing up nicely. It might seem hopeless right now, but soon your medication will push everything out and your skin will start to look great!

Share this post


Link to post
Share on other sites

I know accutane works for most people but what if it doesn't work for me?

I had the same thoughts when I started my medication and didn't see any effect at first. But by the end of the 6th month I couldn't believe I once had had that much acne(step 4 out of 5 cystic acne). For me the outbreaks also diminished after a while, but not in the first month.

It is perfectly normal to feel a bit worried and to have those thoughts, but just hang in there. Also try to see if you have someone you could take about your feelings with. It helps to have someone to bounce your thoughts to, instead of them bouncing like crazy in the head. :).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×